Linear Estimation Closures of Two-Point Conditional Averages

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 296
  • Download : 0
Publisher
American Institute of Physics for the American Physical Society [etc.]
Issue Date
1976
Language
English
Citation

BULLETIN OF THE AMERICAN PHYSICAL SOCIETY, v.21, pp.1233

ISSN
0003-0503
URI
http://hdl.handle.net/10203/60100
Appears in Collection
ME-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0